# SDR UIEA2019050604139

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,665 hours, 15,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START EICAS FWD EQPT VALVE(  VALVE POSITION VERIFICATION, / OPERATIONAL CHECK OF SYSTEM (NO FAULTS FOUND)AND PERFORMED ENGINE RUN TEST OK / IAW MAINTENANCES TIP  767MT 21-022-R1  )
